# SDR REXA2013020300083

- Difficulty date: February 2, 2013
- Submitted: February 3, 2013
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 21,222 hours, 18,659 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS 780.00 DENTED BETWEEN S-25L AND S-26L AND CRACKED.  REPAIRED IAW EA CRJ253-01255A AS APPROVED BY 8110-3 DATED FEBRUARY 1, 2013.
